Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 12, No. 2 (April, 1960)
G. Takeuti On the recursive functions of ordinal numbers 119−128
K. Iseki On certain properties of parametric curves 129−173
H. Yoshikawa On the conformal mapping of nearly circular domains 174−186
Y. Nakamura On Witt ring of quadratic forms 187−191
T. Watanabe A probabilistic method in Hausdorff moment problem and Laplace-Stieltjes transform 192−206
M. Nisio On polynomial approximation for strictly stationary processes 207−226

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.